MathSciNet Relay Station
MathSciNet bibliographic data
MR1127931 35L65 (35B05 76E30 76Q05)
Serre, Denis Oscillations non linéaires des systèmes hyperboliques: méthodes et résultats qualitatifs. (French) [Nonlinear oscillations of hyperbolic systems: methods and qualitative results] Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 3-4, 351–417.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement